“THE REMARKABLE THERAPY UTILIZE IN PYREXIA, SPASM AND INFLAMMATION”
IBUPROFEN 400 mg, PARACETAMOL 325mg, MAGNESIUM TRISILICATE 100 mg
AMBIFEN TABLET is the combination of more than one active ingredient formulated in a single medicament. The main active ingredients are IBUPROFEN, PARACETAMOL and MAGNESIUM TRISILICATE a combination of NSAID and analgesic with an inorganic compound used as antacid. The combination blocks the chemicals in the body that are responsible to cause fever, pain and inflammation.
The mode of action of IBUPROFEN is not known exactly but as anti-inflammatory it functions by inhibiting cyclooxygenase enzyme that decreases the synthesis of prostaglandins via arachidonic acid pathway which is the main cause of inflammatory condition such as pain, swelling and redness. As antipyretic it directly acts on hypothalamus as a result peripheral blood flow increases due to which vasodilation and subsequent heat dissipation occurs.
As analgesic PARACETAMOL thought to act on central nervous system ,reduces pain by inhibiting COX enzymes such as COX-1, COX-2 and COX-3. Unlike NSAIDS it does not show any kind of action on peripheral tissues that's why is not act as anti-inflammatory. Antipyretic effect of PARACETAMOL is explained by the direct effect of heat-regulating centre of hypothalamus as a results peripheral dilation and sweating occurs which cause heat dissipation.
PARACETAMOL sometimes causes Gastro-Intestinal Disturbances such as acidity , Diarrhea, nausea etc. that's why MAGNESIUM TRISILICATE is incorporated because it neutralizes the stomach acid. It also precipitates colloidal silica, which can coat gastrointestinal mucosa conferring further protection.
AMBIFEN TABLET is indicated to use for the following conditions-
- Patent Ductus Arteriosus (PDA),
- Muscular Pain,
- Dental Pain,
- Nerve Pain
ADULT- Take 1 tablet 3 times a day or as prescribed by practitioner.
Before using this medicament tell your doctor if you have any kind of allergies from antipyretic or analgesic or other NSAID. This medicine may contain inactive ingredients which also cause allergy if it occurs then contact to your doctor.
- increased sweating.
- loss of appetite.
- nausea or vomiting.
- stomach cramps or pain.
- swelling, pain, or tenderness in the upper abdomen or stomach area.